# SDR AALA201706199043

- Difficulty date: June 16, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 73,184 hours, 26,608 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: R3 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R3 EMERGENCY DOOR EICAS MESSAGE DISAGREES WITH DOOR.  ADJUSTED DOOR SENSOR IAW AMM 52-71-00 AND JOB CARD 19L83525001.  OPERATIONAL CHECK GOOD.
